# SDR SWAA2015060840452

- Difficulty date: June 3, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 70,433 hours, 58,217 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Arm
- Part number: 654610918
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BEAM ARM CRACKED.  R & R BEAM ARM IAW MM.
